| Catalog Number |
10013364T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite texium secondary set was leaking the following information was received by the initial reporter with the following verbatim it was reported: ¿cytoxan was given, had come out from pharmacy on a texium piggyback line.At the end of the infusion, small puddle noted on the top of infusion pump.Tried to tighten more and cap was on as tight as it would go.Drips noted at connection where texium cap was screwed onto primary tubing.Number typed on texium cap 24121tb14.2 possible lot #'s 24079174, (exp 7/3/24) or 24089058 (exp 8/4/27).¿.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.The customer provided two possible lot numbers are 24079174 and 24089058.A device history record review for material# 10013364t and lot# 24079174 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 03jul2024.There were quality notifications issued for the failure mode reported by the customer during the production build of this set for lot 24079174 as notification id# (b)(4) on (b)(6) 2024.A device history record review for material# 10013364t and lot# 24089058 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 04aug2024.There were quality notifications issued for the failure mode reported by the customer during the production build of this set for lot 24089058 as notification id# (b)(4) on (b)(6) 2024.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
No additional information.